This is my first night on 15 mg. After a couple of hours I took a .25 xanax and got 5 - 6 hours sleep due to animals wanting out. Went back to bed and got a couple of hours more. Feel pretty tired and groggy but this is only the third time I have really slept in the 6 weeks since my surgery. Most nights it was 1 hour all broken up and I was getting ready to check myself in at the psych ward for help. Still not sure if this med might be causing some mild depression today or it is just my reaction to hardly being able to function. Maybe a lower dose since taking with xanax seems to be necessary at the moment?
Insomnia is a problem for 8% of the patients taking it. About 56% are sleepy. How are you doing currently? Side effects usually wear off or reduce after you've been on the new medicine for awhile. Have you asked your Dr. about the dose yet? It can take 4-6 and sometimes 8 weeks to see if the mirtazapine works for you. Your Dr. will probably want you to stay on the same dose for at least 6 weeks to give it a fair trial.
Hi, it will take around 4 weeks (give or take) for the Mirtazipine to take full effect/to be working to the best of its ability... during this time it is likely to experience some induction side effects - insomnia being one of them. This should improve in time. 15mg is a good starting dose. How are you doing now?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jul 2010 • 4 answers
Posted 28 May 2014 • 3 answers
Posted 23 Aug 2014 • 2 answers
Xanax - how long does it take for you to not be sleepy all the time.I do take it for depression and?
Posted 11 Apr 2015 • 3 answers
Posted 20 Mar 2016 • 1 answer